Leaves of foliations with a transverse geometric structure of finite type.
Wolak, Robert A.

Date: 1989
Abstract: In this short note we find some conditions which ensure that a G foliation of finite type with all leaves compact is a Riemannian foliation or equivalently the space of leaves of such a foliation is a Satake manifold. A particular attention is paid to transversely affine foliations. We present several conditions such ensure completeness of these foliations.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions Matemàtiques, V. 33 n. 1 (1989) p. 153-162, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37579
DOI: 10.5565/PUBLMAT_33189_13
DOI: 10.5565/37579

10 p, 302.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-04-27, last modified 2017-10-22

   Favorit i Compartir